# SDR DHL9771275D

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Plate
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, 9G BULKHEAD SHEAR PLATE AT BS 360 TO 344 HAS CORROSION BEYOND LIMITS.  REPLACED SHEAR PLATE 128 X 38 PER SRM 51-10-1.
